# SDR SWIA200717756

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 11,183 hours, 8,602 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 02271H6892
- Condition: Failed
- Location: Cockpit
- Part time: 3 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01 AND COMPLIED WITH RII 56-220-1000.
